Skip to main content

Be aware: fentanyl-laced percocets found in Vancouver

12/18/2015
Vancouver Coastal Health and the Vancouver Police Department are cautioning the public after the VPD seized a small amount of fake Percocet laced with fentanyl.
Percocet contains a combination of acetaminophen and oxycodone, and is available by prescription to relieve moderate to severe pain. Fentanyl is a synthetic narcotic that is 50-100 times more toxic than other opioids. The dose must be carefully monitored to avoid accidental overdose. This makes it particularly high risk for people who have never used opioids or for people who may mistakenly use fentanyl thinking it is something else.
Deaths from overdoses involving fentanyl are increasing, particularly in the Vancouver area. Fentanyl-laced heroin, oxycodone and other ‘party drugs’ have resulted in the deaths of many recreational drug users.
In 2014, Fentanyl was found in 25% of fatal overdoses in B.C. 
Public urged to know your source

If you choose to use:

If there's an overdose: 

Early overdose signs

  • Severe sleepiness
  • Slow heartbeat
  • Trouble breathing
  • Slow, shallow breathing or snoring
  • Cold, clammy skin
  • Trouble walking or talking
SOURCE: Be aware: fentanyl-laced percocets found in Vancouver ( )
Page printed:

Copyright © Vancouver Coastal Health. All Rights Reserved.